# SDR 7C7A202301250005

- Difficulty date: January 20, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 48,764 hours, 54,268 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Part number: 4067644901
- Part serial: 98105156
- Condition: Failed
- Location: Nr 1
- Part time: 48,764 hours, 54,268 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 IVSI INOP   R&R VSI INDICATOR
